Pacific Journal of Mathematics

Galois theory for Banach algebras.

David T. Brown

Article information

Source
Pacific J. Math., Volume 30, Number 3 (1969), 577-600.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102978244

Mathematical Reviews number (MathSciNet)
MR0254601

Zentralblatt MATH identifier
0181.41101

Subjects
Primary: 46.55
Secondary: 16.00

Citation

Brown, David T. Galois theory for Banach algebras. Pacific J. Math. 30 (1969), no. 3, 577--600. https://projecteuclid.org/euclid.pjm/1102978244


Export citation

References

  • [1] R. Arens and A. P. Calderon, Analytic functions of several Banach algebra elements, Ann. of Math. 6 (1955), 204-216.
  • [2] R. Arens and K. Hoffman, Algebraic extensions of normed algebras, Proc. Amer. Math. Soc. 7 (1956), 203-210.
  • [3] D. T. Brown, On some aspects of the Arens-Hoffmanextension of Banach algebras, Ph. D. Dissertation, Syracuse University, Syracuse, New York, 1965.
  • [4] S. U. Chase, D. K. Harrison and A. Rosenberg, Galois theory and cohomology of commutativerings, Memoirs, Amer. Math. Soc. No. 52, 1965.
  • [5] C. Chevalley, Theory of Lie groups I, Princeton University Press, Princeton, New Jersey, 1946.
  • [6] G. A. Heuer, Algebraic extensions of Banach algebras, Ph. D. Thesis, Univ. of Minnesota, Minneapolis, Minnesota, 1958.
  • [7] G. A. Heuer and J. A. Lindberg, Algebraic extensions of continuous function algebras, Proc. Amer. Math. Soc. 14 (1963), 337-342.
  • [8] J. Hocking and G. Young, Topology, Addison-Wesley, Reading, Mass., 1961.
  • [9] G. J. Janusz, Separable algebras over commutative rings, Trans. Amer. Math. Soc. 112 (1966), 461-479.
  • [10] J. L. Kelley, General topology, D. Van Nostrand, New York, 1955.
  • [11] J. A. Lindberg, Algebraic extensions of commutative Banach algebras, Pacific J. Math. 14 (1964), 559-584.
  • [12] J. A. Lindberg, Factorization of polynomials over Banach algebras, Trans. Amer. Math. Soc. 112 (1964), 359-368.
  • [13] S. Lubkin, Theory of covering spaces, Trans. Amer. Math. Soc. 104 (1962), 205- 238.
  • [14] C. E. Rickart, General theory of Banach algebras, D. Van Nostrand, New York, 1960.
  • [15] B. L. Van der Waerden, Modern Algebra, vol. 1, 2nd Edition, Translated by F. Blum, Frederick Ungar, New York, 1953.
  • [16] O. Zariski and P. Samuel, Commutative algebra, vol. 1, D. Van Nostrand, 1958.